# SDR I5PA2022040375701

- Difficulty date: April 3, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 63,803 hours, 33,568 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Transceiver
- Part number: 6225272120
- Part serial: 5371
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

RH HF INOP IN FLIGHT. RH HF TRANSCEIVER FOUND DEFECTIVE AND REPLACED.
